# SDR SWIA200412956

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 23,713 hours, 29,963 cycles
- System (JASC): 2210 · Autopilot System
- Part: Spring
- Condition: Damaged
- Location: Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN AP/TRIM INOP.  REPLACED CAPTAIN'S YOKE RETURN SPRING WITH A SERVICEABLE SPRING.  CAPT'S AUTOPILOT OPS CHECK GOOD IAW MM 22-10-00.
